Alert archive / Michigan / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Grand Rapids, MI

August 11, 2010Isabella County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Aug 11, 2010, 9:38 PM EDT for Isabella County, Michigan. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2010, 9:38 PM EDT (01:38 UTC)
Expired
Aug 12, 2010, 12:30 AM EDT
In force
3 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
None

County Isabella County, MI

The radar

The Grand Rapids radar (KGRR), 93 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 10:00 PM EDTHEAVY RAIN 3.62 Nw Mount Pleasant, MI3 HOUR RAINFALL TOTAL
Aug 11, 10:30 PM EDTHEAVY RAIN 4.161 S Mount Pleasant, MI2.5 HOUR RAINFALL TOTAL
Aug 11, 11:00 PM EDTHEAVY RAIN 3.161 Ne Mount Pleasant, MI24 HOUR RAINFALL ENDING AT 11 PM.
Aug 11, 11:00 PM EDTHEAVY RAIN 3.736 E Mount Pleasant, MI24 HOUR RAINFALL ENDING AT 1055 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2010-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2010-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WGUS53 KGRR 120138
FFWGRR
MIC073-120730-
/O.NEW.KGRR.FF.W.0008.100812T0138Z-100812T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 PM EDT WED AUG 11 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ISABELLA COUNTY IN CENTRAL MICHIGAN...

* UNTIL 330 AM EDT

* AT 934 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM VERY HEAVY SHOWERS THAT HAVE MOVED OVER ISABELLA 
  COUNTY. THE INTERSECTION OF MISSION AND HIGH WAS REPORTED AS 
  FLOODED AND THE HOSPITAL HAS ENCOUNTERED SOME FLOODING AS WELL.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  MOUNT PLEASANT...SHEPHERD...WINN...BLANCHARD AND DEERFIELD CENTER.

RADAR ESTIMATES INDICATE THAT ONE TO TWO INCHES OF RAIN HAVE FALLEN 
SINCE 700 PM. AN ADDITIONAL HALF INCH OR SO OF RAIN IS POSSIBLE 
THROUGH 1100 PM. THE RAIN SHOUND END...MOVING OFF TO THE EAST BY 
1100 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4348 8509 4373 8509 4376 8460 4347 8461

$$

DUKE
1 follow-up statement
235 
WGUS73 KGRR 120430
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 AM EDT THU AUG 12 2010

MIC073-120438-
/O.CAN.KGRR.FF.W.0008.000000T0000Z-100812T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ISABELLA MI-
1230 AM EDT THU AUG 12 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ISABELLA COUNTY...

EMERGENCY MANAGEMENT REPORTS THAT THE SIGNIFICANT AMOUNT OF STANDING 
WATER ACROSS MT. PLEASANT AND PORTIONS OF THE COUNTY HAS RECEDED AND 
NO LONGER POSES A HAZARD. SOME PONDING OF WATER REMAINS...HOWEVER IT 
IS NOT CREATING ANY ISSUES. NO ADDITIONAL RAIN IS EXPECTED OVERNIGHT.

FLOODING HAS SUBSIDED AND THE FLOOD THREAT NO LONGER EXISTS...BUT
PONDING OF WATER ON ROADWAYS MAY CONTINUE AT A FEW LOCATIONS AS FLOOD
WATERS RECEDE. REMAIN CAUTIOUS WHEN DRIVING IN LOW LYING AREAS...AND
REPORT ANY FLOODED ROADWAYS TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

STAY TUNED FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4348 8509 4373 8509 4376 8460 4347 8461

$$

NJJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 8:31 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 11, 8:31 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 PM EDT WED AUG 11 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(435 AM EDT WED AUG 11 2010)
SHOWERS AND STORMS WILL BE COMING TO AN END TONIGHT.  THURSDAY AND
THURSDAY NIGHT IS EXPECTED TO BE MAINLY DRY AS AN UPPER HIGH FLOATS
BY.  A FEW STORMS WILL RETURN FRIDAY ACROSS CENTRAL LOWER
MICHIGAN...AND ACROSS MOST OF LOWER MICHIGAN FRIDAY NIGHT AS A COLD
FRONT APPROACHES THE AREA.

&&

.SHORT TERM...(435 PM EDT WED AUG 11 2010)
(TONIGHT THROUGH FRIDAY NIGHT)
IT APPEARS WE HAVE NOT HAD TIME TO BECOME UNSTABLE FROM THE MORNING
RAINS AND STRONG TO SEVERE STORMS THIS EVENING ARE DOUBTFUL.  A
SHORT WAVE WAS CROSSING LAKE MICHIGAN AS OF 20Z AND WILL CONTINUE TO
PRODUCE SCATTERED PCPN THROUGH THE EVENING.  HIGHEST POPS OVER THE
NORTHERN CWA AS THIS AREA HAS THE DEEPEST MOISTURE AND HAS NOT BEEN
WORKED OVER WITH PRIOR STORMS.

UPPER RIDGING AND A STRONGER CAPPING SETS UP FOR THURSDAY AND
THURSDAY NIGHT.  THEREFORE HAVE REMOVED POPS FOR ALL BUT THE FAR
EASTERN CWA FOR POSSIBLE ISOLATED THUNDER DURING THE DAY.  TEMPS
WILL ONCE AGAIN APPROACH 90...WITH 90-95 HEAT INDEXES.

THE MID LEVEL CAP SHOULD HOLD IN PLACE MUCH OF FRIDAY ALSO...
ALTHOUGH IT WILL BE WEAKENING FURTHER NORTH THROUGH THE DAY.
THEREFORE WILL CARRY ISOLATED POPS ACROSS CENTRAL LOWER AND KEEP
SOUTHERN LOWER DRY.  HEAT INDEXES AGAIN FROM 90-95.

A COLD FRONT WILL BE CROSSING WISCONSIN FRIDAY NIGHT.  THE BEST JET
STRUCTURE REMAINS TO OUR WEST MUCH OF THE NIGHT...BUT BEGINS TO EASE
INTO THE NW PORTION OF THE CWA TOWARD DAYBREAK SATURDAY.  HAVE
TRIMMED BACK POPS IN THE SE CWA...AS THE BEST CHANCE TO SEE PCPN
WILL BE IN THE NW LATE FRIDAY NIGHT.

&&

.LONG TERM...(435 PM EDT WED AUG 11 2010)
(SATURDAY THROUGH WEDNESDAY)
THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE IMPACTS OF THE
WAVES TRACKING AROUND AN UPPER LEVEL TROUGH OVER THE CENTER OF THE
CONTINENT. THE MID RANGE MODELS ARE IN GENERAL AGREEMENT WITH SMALL
TIMING AND LOCATION ISSUES.

A WARM MOIST AIRMASS WILL BE IN PLACE AS THE FIRST WAVE APPROACHES
THE REGION AND DESTABILIZES THE ATMOSPHERE. THUNDERSTORMS WITH
POTENTIALLY HEAVY RAIN ARE EXPECTED TO FORM BY SATURDAY AND CONTINUE
INTO SATURDAY NIGHT.

THE AREA WILL REMAIN ON THE SOUTHERN EDGE OF THE TROUGH INTO MID
WEEK AS SURFACE HIGH PRESSURE MOVES THROUGH THE REGION. NO WEATHER
IS EXPECTED SUNDAY THROUGH MONDAY NIGHT.

ANOTHER WAVE IS POSSIBLE LATE IN THE LONG TERM. CURRENT GRIDS HAVE A
CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT.
HOWEVER... THE MODELS ARE INDICATING A POSSIBLE DELAY WITH THIS
WAVE. FEEL THE WAVE MAY IMPACT THE AREA WEDNESDAY OR LATER... BUT
CONFIDENCE IS LOW.

TEMPERATURES WILL BE ABOVE NORMAL SATURDAY AND COOL TO AROUND NORMAL
FOR MONDAY THROUGH WEDNESDAY. NORMAL HIGHS ARE AROUND 80 DEGREES AND
LOWS ARE AROUND 60 DEGREES.

&&

.AVIATION...(831 PM EDT WED AUG 11 2010)
MAIN FORECAST CHALLENGE WITH THIS SET OF TERMINALS IS FOG POTENTIAL
TONIGHT.

SOME CONVECTION REMAINS ACROSS THE AREA THIS EVENING...ASSOCIATED
WITH A WAVE OF LOW PRESSURE. THIS CONVECTION IS EXPECTED TO REMAIN
NORTH OF THE ALL THE TERMINALS. KLAN COULD HAVE SOME OF THIS WITHIN
10-20 MILES OF THE AIRPORT...SO WE HAVE GONE WITH A CB MENTION FOR
THE FIRST COUPLE OF HOURS THERE.

ALL LOCATIONS SAW A WETTING RAIN THIS MORNING...AND DEW POINTS
REMAIN UP DUE TO THE MOIST AIR MASS IN PLACE. SKIES ARE CLEARING...
AND WINDS ARE EXPECTED TO DIMINISH. THIS IS SETTING THE AREA UP FOR
SOME FOG TONIGHT. WINDS 2-3K FT AGL ARE EXPECTED TO REMAIN UP AROUND
15 KNOTS OR SO. THIS SHOULD KEEP THE FOG FROM GETTING TOO DENSE...
BUT IFR IS STILL LIKELY. KJXN WILL SEE THE LOWEST CONDITIONS
WITH THE AREA BEING A LOW LYING AREA. THE FOG WILL ALL MIX OUT BY
14Z...AND A FEW-SCT CU DECK SHOULD FORM.

&&

.MARINE...(435 PM EDT WED AUG 11 2010)
OTHER THEN THE CHANCE FOR STORMS THIS EVENING...THE LAKE SHOULD BE
RATHER CALM FOR THE REST OF THE SHORT TERM.  THE HOT AIR MASS OVER
THE RELATIVELY COOLER WATER WILL PRODUCE A STABLE LAKE.

&&

.HYDROLOGY...(435 PM EDT WED AUG 11 2010)
QPF THROUGH FRIDAY NIGHT WILL BE RATHER LIGHT.  THE NE CWA WILL SEE
THE BULK OF PCPN TONIGHT AND THURSDAY WHERE SOME RIVER BASIN MAY SEE
AROUND A QUARTER OF AN INCH.  MORE SCATTERED RAINS SHOULD ARRIVE
FRIDAY NIGHT...MAINLY ACROSS THE NW CWA.
&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....NONE.

&&

SYNOPSIS:     JK
SHORT TERM:   JK
LONG TERM:    63
AVIATION:     NJJ
MARINE:       JK
HYDROLOGY:    JK
Hazardous weather outlook, Aug 11, 11:33 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1133 AM EDT WED AUG 11 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-121000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1133 AM EDT WED AUG 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. ANY
SEVERE WEATHER IS FORECASTED TO REMAIN ISOLATED WITH DAMAGING
WINDS THE PRIMARY THREAT. THE MAIN STORM MOTION WILL BE EAST
AT 25 TO 30 MPH. LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE. IN
EXCESS OF AN INCH IS POSSIBLE WITH ANY STRONGER STORM. THIS COULD
LEAD TO MINOR URBAN AND POOR DRAINAGE FLOODING.

HEAT INDEX VALUES ARE EXPECTED TO TOP 90 DEGREES THIS AFTERNOON
INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS COULD FORM ON THURSDAY. SEVERE
WEATHER IS NOT FORECASTED.

SEVERE THUNDERSTORMS ALONG WITH LOCALLY HEAVY RAIN ARE POSSIBLE
FRIDAY NIGHT INTO SATURDAY.

HEAT INDEX VALUES COULD REACH THE MID TO UPPER 90S DURING THE
AFTERNOON AND EVENING HOURS OF THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER FRIDAY NIGHT INTO SATURDAY.

LMZ844>849-121000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1133 AM EDT WED AUG 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS MAY POSE A RISK TO MARINERS TODAY INTO TONIGHT.
CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE
PRIMARY RISKS. THE MAIN STORM MOTION WILL BE EAST AT 25 TO 30 MPH.

LOCALLY DENSE FOG IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY. A HIGHER RISK FOR
THUNDERSTORMS EXISTS FRIDAY NIGHT INTO SATURDAY. WINDS AND WAVES
MAY BE LOCALLY HIGHER NEAR ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER FRIDAY NIGHT INTO SATURDAY.

MJS JK

In the hours before

Special weather statement, Aug 11, 5:26 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 PM EDT WED AUG 11 2010

MIZ044-045-051-112230-
MECOSTA-MONTCALM-NEWAYGO-
526 PM EDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF HOWARD CITY...MOVING EAST
AT 15 MPH.

FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MORLEY BY 555 PM EDT...
  RUSTFORD BY 610 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4358 8509 4348 8509 4331 8514 4346 8576
      4364 8571
TIME...MOT...LOC 2125Z 283DEG 15KT 4353 8561

DUKE
Local storm report, Aug 11, 8:52 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
852 PM EDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HEAVY RAIN       SCOTTVILLE              43.95N 86.28W
08/11/2010  M1.01 INCH       MASON              MI   CO-OP OBSERVER

            12 HOUR RAINFALL ENDING AT 8 PM.

&&

MKALEMBK
Special weather statement, Aug 11, 8:55 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
855 PM EDT WED AUG 11 2010

MIZ046-052-120145-
GRATIOT-ISABELLA-
855 PM EDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES SOUTH OF MOUNT PLEASANT...MOVING EAST AT
15 MPH. ADDITIONAL STORMS WERE MOVING EAST ACROSS NORTHERN PORTIONS
OF GRATIOT COUNTY.

FUNNEL CLOUDS...WINDS TO NEAR 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  SHEPHERD...           FOREST HILL...        ALMA...
  ST. LOUIS...          ITHACA...             BRECKENRIDGE...
  WHEELER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4329 8437 4326 8484 4329 8484 4330 8485
      4336 8485 4346 8485 4347 8489 4362 8489
      4367 8461 4348 8461 4347 8437
TIME...MOT...LOC 0052Z 270DEG 15KT 4353 8476

DUKE
Local storm report, Aug 11, 9:15 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 PM EDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       8 SW GRAND LEDGE        42.67N 84.86W
08/11/2010  M1.60 INCH       EATON              MI   PUBLIC

            24 HOUR RAINFALL ENDING AT 9 PM.

&&

MKALEMBK
Local storm report, Aug 11, 9:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HEAVY RAIN       1 NE MOUNT PLEASANT     43.61N 84.76W
08/11/2010  M1.76 INCH       ISABELLA           MI   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 9 PM.

&&

MKALEMBK
Local storm report, Aug 11, 9:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EDT WED AUG 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLOOD            MOUNT PLEASANT          43.60N 84.77W
08/11/2010                   ISABELLA           MI   COUNTY OFFICIAL

            STREET FLOODING REPORTED IN MOUNT PLEASANT AT THE
            INTERSECTION OF MISSION AND HIGH STREETS.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:55 PM EDTSpecial Weather StatementGRRGratiot50 min

Nearby

Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.